# SDR IXXA2024051602

- Difficulty date: May 16, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767338
- Aircraft serial: 28725
- Aircraft time: 83,871 hours, 24,655 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Attach Angle
- Part number: 311T1150U30
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 PYLON FRAME ATTACH ANGLE COMMON TO THE OTBD SIDE LOAD FITTING IS CRACKED ACCESS THROUGH PANEL 436AL
